# SDR SWAA2021061673328

- Difficulty date: May 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUD FRAME LOCATED ON BS 294.5 AT LEVEL STRINGER 17 R AT FWD GALLEY AREA ; 2021-215626 / REPAIRED STUD FRAME LOCATED ON BS 294.5 AT LEVEL STRINGER 17R AT FWD GALLEY AREA; IAW B737-700 SRM 53-10-15-2R-7.;TOOL USED: DIGITAL CALIPER P/N: 500-464; S/N: 15331926; DUE DATE: 23-JUL-21.;TASK CARD COMPLETED.;TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 24 AUG 21;TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 24 AUG 21.
